I'm 29 now. I have seizures problem almost from 10 years. Recently I got seizures severely so I'm using high power tablets for that problem. Due to this sometimes I'm unable to control my temper. Is there any remedy for my problem?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Epilepsy or seizure disorder can give rise to some behavioural issues,temper problems . Soon after a seizure it is likely that you could be irritable.
This can be managed effectively with medications and counselling. Get yourself evaluated by a psychiatrist to address this problem.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.